BibTeX record journals/em/MorchonRST14

download as .bib file

@article{DBLP:journals/em/MorchonRST14,
  author    = {Oscar Garc{\'{\i}}a Morchon and
               Ronald Rietman and
               Igor E. Shparlinski and
               Ludo Tolhuizen},
  title     = {Interpolation and Approximation of Polynomials in Finite Fields over
               a Short Interval from Noisy Values},
  journal   = {Experimental Mathematics},
  volume    = {23},
  number    = {3},
  pages     = {241--260},
  year      = {2014},
  url       = {https://doi.org/10.1080/10586458.2014.890918},
  doi       = {10.1080/10586458.2014.890918},
  timestamp = {Mon, 16 Sep 2019 14:50:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/em/MorchonRST14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics